MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141400
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2018, the patient underwent an endovascular procedure to utilizing the gore® excluder® aaa endoprosthesis.The patient tolerated the procedure.On (b)(6) 2025, it was reported that there is a planned reintervention to repair a possible type 1b endoleak.On (b)(6) 2025, the patient underwent an endovascular procedure utilizing the gore® excluder® aaa endoprosthesis to repair the type 1b endoleak.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added g3/g3, h1/h1, h6.The imaging evaluation determined the following: one time point was available for evaluation: post-implantation cta dated on (b)(6) 2025.The imaging suggested possible contrast outside the implanted devices within the aneurysm sac; however, confirmation cannot be made without a non-contrast axial series.The comparison series submitted for evaluation did not identify lack of distal device apposition in either common iliac artery, nor was contrast outside the distal device limbs.The length from the distal end of the leg in the right common iliac (rci) to the right iliac bifurcation measured approximately 17.4 mm by centerline, with diameters ranging from about 9.6 mm to 12.6 mm; no contrast outside the implanted device limb in the rci was identified.The length from the distal end of the leg in the left common iliac (lci) to the left iliac bifurcation measured approximately 46.0 mm by centerline, with diameters ranging from about 9.8 mm to 13.3 mm; no contrast outside the implanted device limb in the lci was observed.Based on these findings, a distal type i endoleak involving the distal ends of the limbs in the rci or lci cannot be confirmed.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
monique nwanze
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23572691
Report Number3007284313-2025-04372
Device Sequence Number21383871
Product Code MIH
UDI-Device Identifier00733132618651
UDI-Public(01)00733132618651(17)210226
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2021
Device Catalogue NumberPLC141400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale